I have been on it for 2 years now and i think it has given me a late night eating disorder. I seem to binge eat late at night and have no will power. In addition, i recently noted that I seem to get obsessive about things that never use to bother me (like finger nail biting etc.).
Hello bruce2013. I would let your doctor know what is occuring. Weight loss, loss of appetite, lack of interest in food are common side effects. Weight gain is not per say. As to the nail biting that as well would be considered not a common side effect. This pre occupation might be a direct result of the Adderall. Regards pledge
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jan 2010 • 4 answers
Updated 9 Sep 2010 • 1 answer
Updated 1 Jan 2013 • 4 answers
Updated 3 May 2016 • 1 answer
Updated 17 days ago • 2 answers